Bulletin of the American Mathematical Society

Manifolds with the fixed point property. I

S. Y. Husseini

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 664-666.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535693

Mathematical Reviews number (MathSciNet)
MR0343302

Zentralblatt MATH identifier
0291.55009

Subjects
Primary: 55C20 57D99
Secondary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20] 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx]

Citation

Husseini, S. Y. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974), no. 4, 664--666. https://projecteuclid.org/euclid.bams/1183535693


Export citation

References

  • 1. C. T. C. Wall, Classification of (n — 1)-connected 2n-manijolds, Ann of Math. (2) 75 (1962), 163-189. MR 26 #3071.
  • 2. C. T. C. Wall, Classification problems in differential topology. II. Diffeomorphisms of handlebodies, Topology 2 (1963), 263-272. MR 27 #6278.